# SDR MALA050648

- Difficulty date: August 13, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 13,613 hours, 12,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING C3 INSPECTION, FOUND A CRACK ON THE PANEL BETWEEN THE RIGHT WING AND AILERON HORN JUST AFT OF THE WING TIP, PANEL 691AR.
